# SDR 96ZZZX5066

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N128V
- Make and model: Beech B200
- Aircraft serial: BB1442
- System (JASC): 3242 · Brake
- Part: Sensor
- Part number: ART2100
- Condition: Defective
- Location: Radar Ant Stab
- Component: Bendix, 07101550101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FACTORY SERVICED RADAR STILL NOT WORKING.  PAINTS FALSE TARGETS.  PAINTS HEAVY ON RIGHT SIDE.  AUTOTILT DROPS ANTENNA. AUTOTILT WAS DISABLED BY BENDIX/KING FIELD SERVICE ENGINEER.  ALSO, AWAITING NEW SOFTWARE LEVEL.
